On a Theorem of Hecke in Number Fields and Function Fields.
Inventiones mathematicae, Tome 2 (1966), pp. 238-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1966__2_141855,
author = {J.V. ARMITAGE},
title = {On a {Theorem} of {Hecke} in {Number} {Fields} and {Function} {Fields.}},
journal = {Inventiones mathematicae},
pages = {238--246},
year = {1966},
volume = {2},
zbl = {0143.06304},
url = {http://geodesic.mathdoc.fr/item/IM_1966__2_141855/}
}
J.V. ARMITAGE. On a Theorem of Hecke in Number Fields and Function Fields.. Inventiones mathematicae, Tome 2 (1966), pp. 238-246. http://geodesic.mathdoc.fr/item/IM_1966__2_141855/